# SDR ASOA05021

- Difficulty date: January 9, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Engine: Ge CF348C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE CREW RECEIVED AN (NWS INOP MSSG) ON EICAS.  THE NOSE WHEEL STEERING (NWS) FAULT SUBSEQUENTLY CLEARED AND THE AIRCRAFT CONTINUED.  THE QRH WAS COMPLIED WITH AND THE CREW RESET THE NWS SYSTEM UPON LANDING IN IAH SAFELY.  THE TOWER ROLLED EMERGENCY EQUIPMENT AS A PRECAUTION.  MAINTENANCE RE RACKED THE NOSE WHEEL ELECTRONIC CONTROL UNIT AND NO FAULTS WERE FOUND.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE. (K)
